# SDR SWIA202162534

- Difficulty date: September 14, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON PASSENGER DOOR AFT DRAG ANGLE NEAR POWER ASSIST MOTOR BRACKET ASSY.    (C-CHECK RO 11/10/2021)   FABRICATED AND REPLACED ANGLE SECTION OF THE CRACKED AFT DRAG ANGLE ON THE PAX DOOR REF CRJ700 SRM 52-11-04-201-002-A01 REPAIR TYPE 2.  RESTORED FINISH.
